# SDR DXTA2025101305237

- Difficulty date: October 8, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 10,441 hours, 3,755 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: GP42215019
- Part serial: 1360
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT,  AMBER FUEL IMBALANCE CAS MESSAGE CAME ON IMMEDIATELY,  RT SIDE INCREASE BY 2900 LBS. TOTAL FUEL ALSO INCREASED BY 2900 LBS. FOLLOWED QRH  FUEL IMBALANCE.  FUEL IMBALANCE BEGAN TO CORRECT. IMBALANCE CONINTUED TO CORRECT & STOPPED. TOTAL FUEL BEGAN TO INCREASE BY APPROX 1000 LBSS. BEGAN TO FUTHER DESCEND ON ARRIVAL,  TOTAL FUEL BEGAN INCREASING. DURING DECSENT AP HOLD RWD MESSAGE CAME ON MOMENTARILY TWICE. CYAN FUEL TRANSER DISPLAYED MULTIPLE TIMES.  AT BEGINING OF APPROACH TOTAL FUEL IND SHOWED 3500LBS MORE THAN WAS CALCULATED IN FLT PLAN. ON SHORT FINAL AFTER DISCONNECTING AUTOPILOT MORE RT WING DOWN CONTROL IMPUT REQUIRED. AFTER LANDING, TOTAL FUEL QTY SHOWED 10,900LBS. 20 MINS AFTER ENG SHUTDOWN TOTAL FUEL SHOWED 5700LBS & LT TANK SHOWED 4200LBS & RT SIDE SHOWED 1450LBS.  40 MIN AFTER SHUTDOWN TOTAL FUEL SHOWED 5600LBS & BOTH TANKS SHOWED BALANCED REPLACED FUEL PROBE. PERFORMED IAW AMM 28-41-09. OPS CHECK GOOD.
